... results to stop taking this medicine right now?
If you don't treat the latent Tuberculosis with appropriate medicines for an appropriate length of time then the infection can become active and will more harm.
Marvell is 100% on target I had an Uncle who did not consistently use the medication as long as was prescribed and he ended up having to be hospitalized this has been a good while ago but I know from all I have read and experienced you have to treat it or deal with a ongoing disease that is difficult and dangerous, sometimes this drug is used in combination with another one if you are asking what the side effects are some are flu like symptoms, appetite loss, gas and cramps and it is best before you discontinue the medication to first talk with the doctor he could possibly guide you to help make these tolerable if not go away when I am just giving you general symptoms I want to be of help, give correct answers because I really care just please seek his help and I wish you only the very best
- Isoniazid Information for Consumers
- Isoniazid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isoniazid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Apr 2011 • 1 answer
Updated 13 May 2012 • 2 answers
Updated 2 Jul 2014 • 1 answer
Updated 24 Nov 2015 • 1 answer
Updated 29 Aug 2017 • 1 answer